# SDR 08FDEA00564

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Component: Elevator
- Component part number: A5527605600045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER SURFACE IS DELAMINATED APPROX 8 INCHES FROM TE TO TE FROM NR 1 HINGE ARM TO NR 6 HINGE ARM APPROX 8 FT.  UPON FURTHER INSPECTION;  THE ELEVATOR WAS FOUND TO BE SERVICEABLE.   THE AREA NOTED IN THE DISCREPANCY IS NOT DELAMINATED.
